# SDR AU960852

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Deteriorated
- Location: Eng,Fuel Control
- Component: Facet, MA4SPA
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FLOAT DETERIORATED - FLOAT ABSORBING FUEL CAUSING  EXCESSIVELY RICH CONDITION
